# SDR YENA2024072201024

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 1,761 hours, 332 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: FRH100013A
- Part serial: Q26220905
- Condition: Failed
- Location: Apu Fuel
- Part time: 1,761 hours, 332 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#534, SFO-BOS. (ETOPS) 'REF LOG PAGE 3977251-2 (APU FUEL LO PR ( APU SYSTEM A321NEO ETOPS )) APU LOW FUEL PR; REMOVED AND REPLACED APU FUEL PRESSURE SWITCH IAW  AMM 28-22-15.'
